# SDR DL76L081721

- Difficulty date: December 13, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 54,419 hours, 7,886 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: 8061R6154
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV RT WINDSHIELD ARCED AND SUBSEQUENTLY CRACKED.  REMOVED AND REPLACED WINDSHIELD AS PER MM 56-11-01, INSTALLED HIGH SPEED TAPE ON TOP OF SEALANT FIRST TORQUE PERFORMED.
